Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from vertigo, hyper acidity triggers, taking antacid chewables. What can help?

Hi! I m 52 years old, Male and at times suffer from vertigo . My vertigo makes me feel as if everything is spinning. I have observed that once my hyper acidity triggers, vertigo also sets in. After taking antacid chewables, the condition improves. Am i taking the right medication? Is hyperacidity related to vertigo or it is a symptom of other sickness on my stomach? I feel my stomach is full whenever my hyperacidity triggers.
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

Hyperacidity can result in feeling of discomfort due to excess gas production but it cannot result in vertigo.
You should get a scan of your head done along with X-Ray of neck and ENT checkup to know the cause of vertigo. Also get an ECG and get your blood investigated for hemoglobin and blood sugar level.

You can take betahistine 16 mg thrice a day for vertigo. Hyperacidity can be cured by taking antacid like Omeprazole 20 mg along with Domperidone 10 mg before breakfast for few days.

If the problem persists, get yourself examined by a Neurophysician.

I hope this is helpful to you.
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor